# SDR GAIA9706

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SV1, RIGHT SIDE STATION 930 STRINGER 14, HAS CRACK IN BELL FRAME.  REMOVED DAMAGE AND REPAIRED PER SB 727 53-0162.  (M)
